Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

HIV Health and Treatment Issues >> Treatment & Side Effects

Gardener
Newbie

Reged: 12/19/13
Posts: 6
Loc: East coast
Re: Hair loss and skin rash on stribild.....?
      01/09/14 09:32 PM

I started Stribild in November and so far no side effects.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Hair loss and skin rash on stribild.....? Dadof4 09/16/13 09:02 AM
. * Re: Hair loss and skin rash on stribild.....? riverprincessModerator   01/11/14 04:41 PM
. * Re: Hair loss and skin rash on stribild.....? Gardener   01/09/14 09:32 PM
. * Re: Hair loss and skin rash on stribild.....? Ninjawife   01/08/14 09:35 PM
. * Re: Hair loss and skin rash on stribild.....? SOUTHERN36078   10/04/13 11:31 PM
. * Re: Hair loss and skin rash on stribild.....? Simplicity   10/03/13 05:06 PM
. * Re: Hair loss and skin rash on stribild.....? cybersecretary   09/27/13 08:35 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3338

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3